# SDR SIMA200402004

- Difficulty date: December 31, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253814417
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE FRAME AT STA 686.888 WAS FOUND TO BE DENTED ON THE RIGHT SIDE THREE INCHES ABOVE THE FLOOR.  REMOVED DAMAGED FRAME SECTION.  INSTALLED NEW FRAME IAW SAAB SRM, 72LKS 3079, REV 42, 51-40-21, 51-40-40 AND STANDARD SRM PRACTICES.  (M)
